# SDR NACA2023070700009

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 PYLON O/B AFT FAIRING ACCESS PANEL FWD HINGE ATTACHMENT FITTINGS FOUND CORROSION. REMOVED AND REPLACED THE ATTACHMENT FITTING AT #2 PYLON O/B AFT FAIRING ACCESS PNL FWD HINGE IAW SRM 51-40-02 REVISION NO.122 APR 15/2023.
